# SDR AWXA9700591

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INTERMITTENT IN AFT CABIN.  REMOVED AND REPLACED AFT POWER SUPPLY, NO HELP.  ORIGINAL AFT POWER SUPPLY INSTALLED AND RESET, SYSTEM OPS TEST GOOD.
